# SDR ASAA2016030715802

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 40 hours, 20 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194391001
- Part serial: 2016012896
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36 hours, 19 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LED LIGHTS ON THE CABIN PRESSURE CONTROL PANEL ILLUMINATED FULL BRIGHT ONLY. ACFT GROUNDED. VERIFIED DEFECT SEGMENTS GO BLANK WHEN DIM AND TEST IS IN DIM.  R & R CPC MODULE IAW AMM 21-31-02.  ALL GROUND FUNCTIONAL TESTS PASS.
